DOI 10.1016/j.radcr.2024.04.079
Transient cerebral vasospasm and global amnesia following post-CT contrast.
Аннотация
We present a unique case of transient global amnesia following intravenous administration of a non-ionic iodinated contrast agent for abdominal CT examination. Follow up MR imaging and MR angiography studies revealed hippocampal microinfarction and transient cerebral vasospasm. To our knowledge, this is the first reported case capturing arterial vasospasm following intravenous use of iodinated contrast. Medical professionals handling contrast agents should note the potential for these rare but serious adverse effects.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.